Ahcene Djoudi

From MaRDI portal
Revision as of 14:20, 10 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page Ahcene Djoudi to Ahcene Djoudi: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:279944

Available identifiers

zbMath Open djoudi.ahceneMaRDI QIDQ279944

List of research outcomes





PublicationDate of PublicationType
Positive periodic solutions for first-order nonlinear neutral functional differential equations with periodic delay2024-10-28Paper
On the existence of periodic solutions for nonlinear coupled integro-differential systems with two variable delays2024-08-14Paper
Fixed points and stability of a class of nonlinear differential systems with several delays of feedback control2024-05-31Paper
Existence of positive solutions for second-order nonlinear neutral dynamic equations on time scales2024-04-24Paper
Existence and uniqueness results for nonlinear fractional Langevin integro-differential equations with boundary conditions2023-05-04Paper
Stability of Nonlinear Neutral Mixed Type Liven-Nohel Integro-Differential Equations2023-03-09Paper
Stability conditions for a mixed linear Levin-Nohel integrodifferential system2022-12-23Paper
https://portal.mardi4nfdi.de/entity/Q50533912022-12-06Paper
Analysis of periodic solutions for nonlinear coupled integro-differential systems with variable delays2022-09-12Paper
Existence and uniqueness results for nonlinear implicit Riemann-Liouville fractional differential equations with nonlocal conditions2022-06-14Paper
https://portal.mardi4nfdi.de/entity/Q58650432022-06-10Paper
Stability for neutral integro-dynamic equations with multiple functional delays on time scales2022-05-31Paper
EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR FRACTIONAL RELAXATION INTEGRO-DIFFERENTIAL EQUATIONS WITH BOUNDARY CONDITIONS2022-05-10Paper
https://portal.mardi4nfdi.de/entity/Q50657612022-03-22Paper
https://portal.mardi4nfdi.de/entity/Q50658192022-03-22Paper
https://portal.mardi4nfdi.de/entity/Q58631022022-03-11Paper
Positive solutions of nonlinear fourth order iterative differential equations with two-point and integral boundary conditions2022-02-28Paper
Periodic and Asymptotically Periodic Solutions for Neutral Nonlinear Coupled Volterra Integro-Differential Systems with Two Variable Delays2022-02-22Paper
Positive Solutions for First-Order Nonlinear Caputo-Hadamard Fractional Relaxation Differential Equations2022-02-21Paper
Periodicity and positivity in nonlinear neutral integro-dynamic equations with variable delay2022-02-14Paper
https://portal.mardi4nfdi.de/entity/Q50270052022-02-08Paper
https://portal.mardi4nfdi.de/entity/Q50223322022-01-18Paper
https://portal.mardi4nfdi.de/entity/Q50224142022-01-18Paper
https://portal.mardi4nfdi.de/entity/Q51645942021-11-12Paper
Initial value problems of nonlinear fractional differential equations with two orders2021-11-11Paper
https://portal.mardi4nfdi.de/entity/Q51597212021-10-28Paper
NONLINEAR NEUTRAL CAPUTO-FRACTIONAL DIFFERENCE EQUATIONS WITH APPLICATIONS TO LOTKA-VOLTERRA NEUTRAL MODEL2021-08-27Paper
https://portal.mardi4nfdi.de/entity/Q50110542021-08-26Paper
https://portal.mardi4nfdi.de/entity/Q50093502021-08-20Paper
https://portal.mardi4nfdi.de/entity/Q49987562021-07-09Paper
https://portal.mardi4nfdi.de/entity/Q49985202021-07-08Paper
https://portal.mardi4nfdi.de/entity/Q49985912021-07-08Paper
Existence and Ulam stability results for nonlinear hybrid implicit Caputo fractional differential equations2021-06-08Paper
Existence of positive periodic solutions for third-order nonlinear delay differential equations with variable coefficients2021-05-31Paper
Positive periodic solutions of second-order nonlinear neutral differential equations with variable coefficients2021-05-14Paper
EXISTENCE OF SOLUTIONS FOR NONLINEAR IMPULSIVE DYNAMIC EQUATIONS ON A TIME SCALE2021-05-05Paper
FIXED POINTS AND STABILITY OF A CLASS OF NONLINEAR DELAY INTEGRO-DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS2021-05-03Paper
https://portal.mardi4nfdi.de/entity/Q49852682021-04-23Paper
Study of global asymptotic stability in nonlinear neutral dynamic equations with variable delays2021-04-23Paper
https://portal.mardi4nfdi.de/entity/Q58571972021-03-30Paper
https://portal.mardi4nfdi.de/entity/Q51424612020-12-30Paper
https://portal.mardi4nfdi.de/entity/Q51296982020-10-23Paper
Approximating Solutions of Nonlinear Hybrid Caputo Fractional Integro-Differential Equations via Dhage Iteration Principle2020-10-05Paper
EXISTENCE AND EXPONENTIAL STABILITY OF POSITIVE PERIODIC SOLUTIONS FOR SECOND-ORDER DYNAMIC EQUATIONS2020-10-05Paper
STABILITY IN TOTALLY NONLINEAR DELAY DIFFERENCE EQUATIONS2020-09-14Paper
Periodicity and continuous dependence in iterative differential equations2020-07-03Paper
Asymptotic behavior of linear advanced dynamic equations on time scales2020-06-30Paper
Periodic solutions of a class of third-order functional differential equations with iterative source terms2020-06-15Paper
Periodicity and stability in neutral nonlinear differential equations by Krasnoselskii’s fixed point theorem2020-06-11Paper
Study of global asymptotic stability in nonlinear neutral dynamic equations on time scales2020-06-11Paper
Existence and uniqueness of positive solutions for first-order nonlinear Liouville-Caputo fractional differential equations2020-05-13Paper
https://portal.mardi4nfdi.de/entity/Q52190442020-03-06Paper
https://portal.mardi4nfdi.de/entity/Q52156322020-02-12Paper
https://portal.mardi4nfdi.de/entity/Q52148422020-02-05Paper
https://portal.mardi4nfdi.de/entity/Q52136852020-02-04Paper
Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle2020-01-30Paper
Stability in nonlinear neutral Levin-Nohel integro-differential equations2020-01-08Paper
Periodic solutions of a class of third-order differential equations with two delays depending on time and state2019-12-18Paper
https://portal.mardi4nfdi.de/entity/Q52038822019-12-09Paper
STABILITY BY KRASNOSELSKII'S FIXED POINT THEOREM FOR NONLINEAR FRACTIONAL DYNAMIC EQUATIONS ON A TIME SCALE2019-10-30Paper
https://portal.mardi4nfdi.de/entity/Q52400242019-10-23Paper
https://portal.mardi4nfdi.de/entity/Q52367222019-10-10Paper
Existence and uniqueness of solutions for nonlinear implicit Caputo-Hadamard fractional differential equations with nonlocal conditions2019-08-12Paper
https://portal.mardi4nfdi.de/entity/Q52255032019-07-22Paper
https://portal.mardi4nfdi.de/entity/Q31220482019-03-20Paper
https://portal.mardi4nfdi.de/entity/Q31194452019-03-12Paper
https://portal.mardi4nfdi.de/entity/Q31197072019-03-12Paper
https://portal.mardi4nfdi.de/entity/Q46273002019-03-07Paper
Existence of periodic solutions for two types of second-order nonlinear neutral integro-differential equations with infinite distributed mixed-delays2019-03-05Paper
https://portal.mardi4nfdi.de/entity/Q45548762018-11-12Paper
https://portal.mardi4nfdi.de/entity/Q45537552018-10-31Paper
Existence of positive periodic solutions for delay dynamic equations2018-10-23Paper
https://portal.mardi4nfdi.de/entity/Q45834082018-08-30Paper
https://portal.mardi4nfdi.de/entity/Q45832312018-08-28Paper
https://portal.mardi4nfdi.de/entity/Q45826302018-08-23Paper
https://portal.mardi4nfdi.de/entity/Q31776582018-08-01Paper
https://portal.mardi4nfdi.de/entity/Q45660472018-06-14Paper
https://portal.mardi4nfdi.de/entity/Q46395132018-05-09Paper
https://portal.mardi4nfdi.de/entity/Q46361302018-04-23Paper
Periodic solutions and stability in a nonlinear neutral system of differential equations with infinite delay2018-04-16Paper
Existence of positive periodic solutions of nonlinear neutral differential systems with variable delays2018-04-16Paper
https://portal.mardi4nfdi.de/entity/Q46350122018-04-13Paper
Periodic Solutions for Third-Order Nonlinear Delay Differential Equations with Variable Coefficients2018-03-13Paper
Asymptotic stability in delay nonlinear fractional differential equations2018-02-26Paper
https://portal.mardi4nfdi.de/entity/Q45980692017-12-19Paper
https://portal.mardi4nfdi.de/entity/Q45987782017-12-15Paper
https://portal.mardi4nfdi.de/entity/Q45987872017-12-15Paper
Existence of positive solutions of delay dynamic equations2017-12-06Paper
https://portal.mardi4nfdi.de/entity/Q45907672017-11-20Paper
https://portal.mardi4nfdi.de/entity/Q53587782017-09-22Paper
https://portal.mardi4nfdi.de/entity/Q53587992017-09-22Paper
https://portal.mardi4nfdi.de/entity/Q53588432017-09-22Paper
https://portal.mardi4nfdi.de/entity/Q53588942017-09-22Paper
https://portal.mardi4nfdi.de/entity/Q53589302017-09-22Paper
https://portal.mardi4nfdi.de/entity/Q53493842017-08-24Paper
https://portal.mardi4nfdi.de/entity/Q49764312017-07-28Paper
https://portal.mardi4nfdi.de/entity/Q52788102017-07-19Paper
https://portal.mardi4nfdi.de/entity/Q52789092017-07-19Paper
https://portal.mardi4nfdi.de/entity/Q52790142017-07-19Paper
Stability for nonlinear neutral integro-differential equations with variable delay2017-07-19Paper
https://portal.mardi4nfdi.de/entity/Q52798302017-07-19Paper
https://portal.mardi4nfdi.de/entity/Q52799042017-07-19Paper
https://portal.mardi4nfdi.de/entity/Q57379332017-05-30Paper
https://portal.mardi4nfdi.de/entity/Q29811982017-05-08Paper
Periodicity and Stability in Nonlinear Neutral Dynamic Equations with Infinite Delay on a Time Scale2017-05-08Paper
Fixed points and stability in nonlinear neutral integro-differential equations with variable delay2017-04-11Paper
https://portal.mardi4nfdi.de/entity/Q29663612017-03-06Paper
Study of periodic and nonnegative periodic solutions of nonlinear neutral functional differential equations via fixed points2017-02-07Paper
https://portal.mardi4nfdi.de/entity/Q29591112017-02-07Paper
Study of the periodic or nonnegative periodic solutions of functional differential equations via Krasnoselskii-Burton's theorem2016-11-30Paper
https://portal.mardi4nfdi.de/entity/Q28256402016-10-13Paper
https://portal.mardi4nfdi.de/entity/Q28261622016-10-10Paper
https://portal.mardi4nfdi.de/entity/Q28230842016-10-06Paper
https://portal.mardi4nfdi.de/entity/Q28174212016-08-31Paper
Periodicity and non‐negativity of solutions for nonlinear neutral differential equations with variable delay via fixed point theorems2016-07-29Paper
https://portal.mardi4nfdi.de/entity/Q28153062016-06-27Paper
https://portal.mardi4nfdi.de/entity/Q28112382016-06-10Paper
Study of the stability in nonlinear neutral differential equations with functional delay using Krasnoselskii-Burton's fixed-point2016-04-29Paper
https://portal.mardi4nfdi.de/entity/Q27870192016-02-24Paper
https://portal.mardi4nfdi.de/entity/Q57440742016-02-16Paper
Stability in totally nonlinear neutral differential equations with variable delay using fixed point theory2016-01-29Paper
Asymptotic stability in totally nonlinear neutral difference equations2016-01-28Paper
Stability in nonlinear neutral differential equations with variable delays using fixed point theory2016-01-08Paper
https://portal.mardi4nfdi.de/entity/Q34526712015-11-13Paper
PERIODICITY OF SOLUTIONS FOR A SYSTEM OF NONLINEAR INTEGRO-DIFFERENTIAL EQUATIONS2015-10-27Paper
https://portal.mardi4nfdi.de/entity/Q31955722015-10-20Paper
Fixed points and stability in nonlinear neutral Volterra integro-differential equations with variable delays2015-08-26Paper
The existence of periodic solutions for a second order nonlinear neutral differential equation with functional delay2015-08-26Paper
https://portal.mardi4nfdi.de/entity/Q55011122015-08-13Paper
https://portal.mardi4nfdi.de/entity/Q55004472015-08-06Paper
Periodic nonnegative solutions in neutral nonlinear integro-differential equations with functional delay2015-08-05Paper
Stability in nonlinear neutral difference equations2015-08-04Paper
Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with infinite distributed delay2015-07-10Paper
Existence of nonnegative periodic solutions in neutral integro-differential equations with functional delay2015-05-06Paper
Existence, uniqueness and positivity of solutions for a neutral nonlinear periodic differential equation2015-04-29Paper
https://portal.mardi4nfdi.de/entity/Q54986412015-02-10Paper
Existence and uniqueness of periodic solutions for a system of nonlinear neutral functional differential equations with two functional delays2015-02-06Paper
https://portal.mardi4nfdi.de/entity/Q54967122015-01-27Paper
https://portal.mardi4nfdi.de/entity/Q31913392014-10-01Paper
Existence of positive periodic solutions for fourth-order nonlinear neutral differential equations with variable delay2014-08-25Paper
Stability in nonlinear neutral integro-differential equations with variable delay using fixed point theory2014-08-05Paper
https://portal.mardi4nfdi.de/entity/Q54204922014-06-13Paper
https://portal.mardi4nfdi.de/entity/Q54144522014-05-05Paper
https://portal.mardi4nfdi.de/entity/Q54121782014-04-25Paper
https://portal.mardi4nfdi.de/entity/Q54112152014-04-22Paper
Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay2014-04-16Paper
https://portal.mardi4nfdi.de/entity/Q54103382014-04-16Paper
https://portal.mardi4nfdi.de/entity/Q54035782014-03-26Paper
Stability in linear neutral difference equations with variable delays2014-02-19Paper
https://portal.mardi4nfdi.de/entity/Q53961672014-02-05Paper
https://portal.mardi4nfdi.de/entity/Q28707772014-01-21Paper
Stability by Krasnoselskii’s theorem in totally nonlinear neutral differential equations2014-01-08Paper
https://portal.mardi4nfdi.de/entity/Q28683892013-12-16Paper
Existence of positive periodic solutions for a second-order nonlinear neutral differential equation with variable delay2013-10-10Paper
Fixed points for occasionally weakly biased maps2013-06-20Paper
https://portal.mardi4nfdi.de/entity/Q49229332013-06-04Paper
https://portal.mardi4nfdi.de/entity/Q49242892013-05-31Paper
https://portal.mardi4nfdi.de/entity/Q48982402012-12-30Paper
https://portal.mardi4nfdi.de/entity/Q31650102012-10-25Paper
https://portal.mardi4nfdi.de/entity/Q31651362012-10-25Paper
Fixed points and stability in neutral nonlinear differential equations with variable delays2012-07-31Paper
Existence of periodic solutions for nonlinear neutral dynamic equations with variable delay on a time scale2012-07-16Paper
https://portal.mardi4nfdi.de/entity/Q28811282012-04-03Paper
https://portal.mardi4nfdi.de/entity/Q31136072012-01-18Paper
https://portal.mardi4nfdi.de/entity/Q30984102011-11-17Paper
https://portal.mardi4nfdi.de/entity/Q52002182011-08-01Paper
https://portal.mardi4nfdi.de/entity/Q29966602011-05-03Paper
Fixed points and stability in linear neutral differential equations with variable delays2011-03-14Paper
https://portal.mardi4nfdi.de/entity/Q30798502011-03-03Paper
https://portal.mardi4nfdi.de/entity/Q35807832010-08-13Paper
https://portal.mardi4nfdi.de/entity/Q51893572010-03-16Paper
https://portal.mardi4nfdi.de/entity/Q51893832010-03-16Paper
https://portal.mardi4nfdi.de/entity/Q34067662010-02-19Paper
https://portal.mardi4nfdi.de/entity/Q36497832009-12-04Paper
https://portal.mardi4nfdi.de/entity/Q36386772009-10-27Paper
https://portal.mardi4nfdi.de/entity/Q31853192009-10-26Paper
https://portal.mardi4nfdi.de/entity/Q53222282009-07-20Paper
A RELATED FIXED POINT THEOREM IN TWO FUZZY METRIC SPACES2009-07-06Paper
https://portal.mardi4nfdi.de/entity/Q36050602009-02-19Paper
https://portal.mardi4nfdi.de/entity/Q36017152009-02-11Paper
https://portal.mardi4nfdi.de/entity/Q35120512008-07-11Paper
Common fixed point theorems for maps under a contractive condition of integral type2008-03-31Paper
https://portal.mardi4nfdi.de/entity/Q54413322008-02-11Paper
Common fixed point theorems of Gregus type for weakly compatible mappings satisfying contractive conditions of integral type2007-02-26Paper
https://portal.mardi4nfdi.de/entity/Q54888502006-09-25Paper
https://portal.mardi4nfdi.de/entity/Q54672022006-05-24Paper
FIXED POINTS FOR SET AND SINGLE VALUED MAPS WITHOUT CONTINUITY2005-11-08Paper
GENERAL FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPS2005-05-03Paper
https://portal.mardi4nfdi.de/entity/Q48182562004-09-28Paper
https://portal.mardi4nfdi.de/entity/Q48183962004-09-28Paper
A UNIQUE COMMON FIXED POINT FOR COMPATIBLE MAPPINGS OF TYPE (B) SATISFYING AN IMPLICIT RELATION2004-03-08Paper
Greguš type fixed points for weakly compatible maps2004-01-22Paper
A COMMON FIXED POINT THEOREM FOR COMPATIBLE MAPPINGS OF TYPE (B) IN COMPLETE METRIC SPACES2003-12-03Paper
A SIMPLE PROOF OF KASPAROV'S TECHNICAL THEOREM2002-09-16Paper
https://portal.mardi4nfdi.de/entity/Q49396732000-05-18Paper

Research outcomes over time

This page was built for person: Ahcene Djoudi